# SDR REXA2013112102270

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 23,349 hours, 21,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST AID KIT SEAL BROKEN.  RESEALED FIRST AID KIT IAW AMM 25-60-00.
